# SDR R61A20110243

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 17,427 hours, 11,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L-1 DOOR WAS DIFFICULT TO OPEN, CLOSE, AND ARM.  MAINTENANCE PERFORMED ADJUSTMENT OF L-1 DOOR PER EMB AMM, OPS CHECK GOOD.
